Rearrangements of the Symmetric Group and Enumerative Properties of the Tangent and Secant Numbers.
Mathematische Zeitschrift, Tome 137 (1974), pp. 257-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1974__137_172071,
author = {Dominique Foata and Volker Strehl},
title = {Rearrangements of the {Symmetric} {Group} and {Enumerative} {Properties} of the {Tangent} and {Secant} {Numbers.}},
journal = {Mathematische Zeitschrift},
pages = {257--264},
year = {1974},
volume = {137},
zbl = {0274.05007},
url = {http://geodesic.mathdoc.fr/item/MZ_1974__137_172071/}
}
TY - JOUR AU - Dominique Foata AU - Volker Strehl TI - Rearrangements of the Symmetric Group and Enumerative Properties of the Tangent and Secant Numbers. JO - Mathematische Zeitschrift PY - 1974 SP - 257 EP - 264 VL - 137 UR - http://geodesic.mathdoc.fr/item/MZ_1974__137_172071/ ID - MZ_1974__137_172071 ER -
Dominique Foata; Volker Strehl. Rearrangements of the Symmetric Group and Enumerative Properties of the Tangent and Secant Numbers.. Mathematische Zeitschrift, Tome 137 (1974), pp. 257-264. http://geodesic.mathdoc.fr/item/MZ_1974__137_172071/